# SDR IPXA2017070619003

- Difficulty date: June 15, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202123
- Condition: Corroded
- Location: Bs 330-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, COCKPIT SUB-FLOOR MEMBRANE IS CORRODED BETWEEN BS 330-360 AND BETWEEN RBL 27.25 AND RBL 37.  REPAIRED THE MEMBRANE IAW EA 011-5330-01-A6865, REV I/R, AND EO MD11-5310-64807-A. MAJOR.
